# SDR DALA2022061504194

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 28,073 hours, 3,628 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3325 - HYD - DUE TO HYD GREEN SYS LEAK ECAM. GREEN SYSTEM SHUTDOWN PER QRH 13.20. CORRECTIVE ACTION: FOUND NO.1 ENG GREEN SYSTEM EDP SUPPLY LINE B-NUT LOOSE. RE-SECURED & BLED SYSTEM. OPS & LEAK CHECKS OK. (9213154)
